# SDR 97ZZZX4737

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8271
- Make and model: Lear 60LEAR
- Aircraft serial: 066
- Engine: Pwa PW305
- System (JASC): 7320 · Fuel Controlling System
- Part: N2 Probe
- Part number: 30B1449G
- Condition: Defective
- Location: Lt Eng Eec
- Part time: 769 hours
- Component: 1240KDC03005
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING 40-HOUR FLT, LT ENG COMPUTER LIGHT ILLUMINATED.  UPON LANDING, AN 'EA' FAULT (N2 INPUT INTERFACE) IN THE ENG (EDU) CLEARED AFTER CYCLING PWR.  HANDBOOK STATED 'CONT NORMAL ENG OPER".  ON NEXT LEG DURING DESCENT THRU 25K FT, LT ENG SHUT DOWN.  EDU CONTAINED AN 'EB' FAULT (N2 RATE OR RANGE).  FADEC REMOVED WITH BOTH N2 PROBES FROM LT ENG.  TESTING OF THE FADEC REVEALED NO PROB.  ONE N2 PROBE HAD A BENT PIN IN THE CONNECTOR.  SIGNAL RESULTING FROM THE BENT PIN CREATED AN UNUSUAL SIGNAL FREQ THAT THE FADEC INTERPRETED AS A FLUCTUATING N2 SPEED.  FADEC SCHEDULED FUEL TO CORRECT FOR FLUCTUATING N2 SPEED.  FADEC SCHEDULED FUEL TO CORRECT FOR FLUCTUATING N2 AND FUEL FLOW ROLLED BACK FAR ENOUGH TO FLAME OUT ENG.
